# SDR CALA0000264

- Difficulty date: March 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1250 - 1271
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4.2 INCH CRACK IN ANGLE IN AFT PIT AT FS 1250-1271, LONGERON 25L.  THE ANGLE WAS REMOVED AND REPLACED IAW SRM 53-01, 51-30-1, AND 53-14-3.
